Painlevé analysis and reducibility to the canonical form for the nonlinear generalized Schreodinger equation

    Risultato della ricerca: Article

    Lingua originaleUndefined/Unknown
    pagine (da-a)423-429
    RivistaIL NUOVO CIMENTO DELLA SOCIETÀ ITALIANA DI FISICA. B, GENERAL PHYSICS, RELATIVITY, ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS
    Volume124 N.4
    Stato di pubblicazionePublished - 2005

    Cita questo

    @article{6288a3e0af47496199a091e37ef7e576,
    title = "Painlev{\'e} analysis and reducibility to the canonical form for the nonlinear generalized Schreodinger equation",
    author = "Tommaso Brugarino",
    year = "2005",
    language = "Undefined/Unknown",
    volume = "124 N.4",
    pages = "423--429",
    journal = "Nuovo Cimento della Societa Italiana di Fisica B",
    issn = "1594-9982",
    publisher = "Editrice Compositori s.r.l.",

    }

    TY - JOUR

    T1 - Painlevé analysis and reducibility to the canonical form for the nonlinear generalized Schreodinger equation

    AU - Brugarino, Tommaso

    PY - 2005

    Y1 - 2005

    UR - http://hdl.handle.net/10447/12779

    M3 - Article

    VL - 124 N.4

    SP - 423

    EP - 429

    JO - Nuovo Cimento della Societa Italiana di Fisica B

    JF - Nuovo Cimento della Societa Italiana di Fisica B

    SN - 1594-9982

    ER -